# SDR CALA9701587

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR TIE CORRODED IN AFT BAGGAGE COMPARTMENT AT STA 1180, STRINGER 23L.  THE SHEAR TIE WAS REMOVED AND A NEW SHEAR TIE WAS INSTALLED IAW SRM 51-10-1.
